Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: nifedipine

Posted by gardenergirl on November 21, 2004, at 19:50:52

In reply to Re: nifedipine gardenergirl, posted by KaraS on November 21, 2004, at 16:01:29

I think liver of any kind for some reason has more tyramine in it. But I could be wrong.

I got a terrible headache, but I attributed it at the time to some dental work I had done that week. I took a Vicoprofen that had been prescribed by the dentist, but it didn't help at all. I just rode it out. My cousin is a massage therapist, and she tried to help, but nothing did. I finally left early, and by the time I got home my BP was running about 129/75, which is a tiny bit high for me, but still normal.

I used to get migraines a lot, which actually have gone away with Nardil. So this wasn't any worse. I didn't realize it might have been a hypertensive crisis (or maybe just concern? ;) until a week or two later.

I've never had another one.
gg

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gardenergirl thread:417987
URL: http://www.dr-bob.org/babble/20041118/msgs/418754.html